# SDR GLBA20060913

- Difficulty date: February 19, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 23,747 hours, 30,181 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Delaminated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - UPON ROUTINE INSPECTION MAINTENANCE FOUND A DELAMINATION ON THE AIRSTAIR DOOR SKIN BELOW THE EXTERIOR DOOR HANDLE. MAINTENANCE REPAIRED AIRSTAIR DOOR SKIN IAW BEECH 1900D SRM 52-10. RII COMPLIED WITH PER TC 8.2.1.
